# SDR DALA1146063115

- Difficulty date: August 3, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 31,182 hours, 15,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT DOOR SILL FWD & AFT AREA HAS CORROSION.  BLENDED AFT LT DOOR SILL, ORIGINAL MATERIAL .098" D=.040" FOUND TO BE OUT OF LIMITS IAW TRM 53-41-14.  REMOVED & REPLACED AFT LT DOOR SILL IAW SRM 51-42-11 A319.
